Open Access Open Access  Restricted Access Subscription Access

A nonlinear filtering algorithm immune to singular errors

A. V. Yeliseyev


The problem of linear discrete filtering is resolved for the case when the observation channel contains piecewise continuous interference having a finite number of the first-kind discontinuities on the whole observation segment and is described, within the continuity intervals, by power polynomials with random coefficients. An illustrative example is included.

Full Text:



YARLYKOV, M.S. Statistical Theory of Radio Navigation [in Russian]. Moscow: Radio i Svyaz’, 1985.

KHARISOV, V.N.; PETROV, A.I.; BOLDIN, V.A. (eds.), GLONASS — the Global Satellite Radio-Navigation System [in Russian]. Moscow: IPRZhR, 1999.

ZHDANYUK, B.F. Principles of Statistical Processing of Trajectory Measurements [in Russian]. Moscow: Sov. Radio, 1978.

LEONOV, V.A.; POPLAVSKII, B.K. Metod linei`ny`kh preobrazovanii` identifikatcii dinamicheskikh sistemю Tekhnicheskaya Kibernetika, n.2, p.73-79, 1990.

BULYCHOV, Y.G.; BURLAI, I.V. Avtokompensatcionnyi metod obrabotki rezultatov izmerenii pri nalichii pogreshnostei reguliarnoi struktury. Avtometriya, v.39, n.1, p.69-72, 2003.

KUZ’MIN, S.Z. Principles of Design of Systems for Digital Processing of Radar Information [in Russian]. Moscow: Radio i Svyaz’, 1986.

LYSENKO, L.N.; KYONG, Nguen Tang. Teoreticheskie i pricladnye aspekty multistrukturnykh skhem rekurrentnoi obrabotki informatcii v navigatcionnykh sistemakh letatelnykh apparatov. Izvestiya AN. Teoriya i Sistemy Upravleniya, n.6, p.38-48, 1997.

© Radioelectronics and Communications Systems, 2004–2018
When you copy an active link to the material is required
ISSN 1934-8061 (Online), ISSN 0735-2727 (Print)
tel./fax +38044 204-82-31, 204-90-41